Seiberg-Witten invariants the topological degree and wall crossing formula - Publikacja - MOST Wiedzy

Wyszukiwarka

Seiberg-Witten invariants the topological degree and wall crossing formula

Abstrakt

Following S. Bauer and M. Furuta we investigate finite dimensional approximations of a monopole map in the case b 1 = 0. We define a certain topological degree which is exactly equal to the Seiberg-Witten invariant. Using homotopy invariance of the topological degree a simple proof of the wall crossing formula is derived.

Cytuj jako

Słowa kluczowe

Informacje szczegółowe

Kategoria:
Publikacja w czasopiśmie
Typ:
artykuł w czasopiśmie wyróżnionym w JCR
Opublikowano w:
Central European Journal of Mathematics nr 10, strony 2129 - 2137,
ISSN: 1895-1074
Język:
angielski
Rok wydania:
2012
Opis bibliograficzny:
Starostka M.: Seiberg-Witten invariants the topological degree and wall crossing formula// Central European Journal of Mathematics. -Vol. 10, nr. Iss. 6 (2012), s.2129-2137
Weryfikacja:
Politechnika Gdańska

wyświetlono 106 razy

Publikacje, które mogą cię zainteresować

Meta Tagi